Cornejo-Barreto v. Seifert
Bibliographic Data
| ID | 9540063 |
|---|---|
| Authors | Jacques Semmelman (corresponding author) |
| Year | 2001 |
| Volume | 95 |
| Issue | 2 |
| Pages | 435-438 |
| Publication date | 2001-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | American Journal of International Law (JOURNAL) |
| Journal identifiers | ISSN: 0002-9300 • E-ISSN: 2161-7953 |
| Publisher | Cambridge University Press (CUP) (PUBLISHER) |
| DOI | 10.2307/2661423 |
| OpenAlex | W2217621209 |
| Language | EN |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Content (measure theory · Mathematical analysis · Computer Science · Discrimination and Equality Law · Mathematics · Taxation and Legal Issues
| Highly cited | No |
|---|